# SDR HEEA078097

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 773 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Filter Element
- Part number: 204040760109
- Condition: Contaminated
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX FILTER CAUSING CHIP LIGHT TO ILLUMINATE.
